# SDR DHL9980733C

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE RT CORE COWL REAR UPPER   REPAIR CRACKED.  CUT OUT DAMGED SECTION OF INNER SKIN, FABRICATED REPAIR PER CFM 56 MM 78-31-10 AND INSTALLED PER DC-8 SRM 51-1-21A, 3 X 2.5.
